Juhani Karhumäki
Juhani Karhumäki
Professor of discrete mathematics, University of Turku
Подтвержден адрес электронной почты в домене utu.fi - Главная страница
Название
Процитировано
Процитировано
Год
Combinatorics of words
C Choffrut, J Karhumäki
Handbook of formal languages, 329-438, 1997
4101997
Syntactic semigroups
JE Pin
Handbook of formal languages, 679-746, 1997
2941997
Combinatorics of words, Handbook of formal languages, vol. 1: word, language, grammar
C Choffrut, J Karhumäki
Springer-Verlag New York, Inc., New York, NY, 1997
1661997
The equivalence problem of multitape finite automata
T Harju, J Karhumäki
Theoretical Computer Science 78 (2), 347-355, 1991
1531991
Combinatorics on words: a tutorial
J Berstel, J Karhumäki
Bulletin of the EATCS 79, 178-, 2003
1182003
Finite automata computing real functions
K Culik, II, J Karhumäki
SIAM Journal on Computing 23 (4), 789-814, 1994
1101994
The (generalized) Post correspondence problem with lists consisting of two words is decidable
A Ehrenfeucht, J Karhumäki, G Rozenberg
Theoretical Computer Science 21 (2), 119-144, 1982
1071982
Morphisms
T Harju, J Karhumäki
Handbook of formal languages, 439-510, 1997
1031997
The equivalence of finite valued transducers (on HDT0L languages) is decidable
K Culik II, J Karhumäki
Theoretical Computer Science 47, 71-84, 1986
1011986
On cube-free ω-words generated by binary morphisms
J Karhumäki
Discrete Applied Mathematics 5 (3), 279-297, 1983
1011983
Skolem’s problem–on the border between decidability and undecidability
V Halava, T Harju, M Hirvensalo, J Karhumäki
Technical Report 683, Turku Centre for Computer Science, 2005
942005
The expressibility of languages and relations by word equations
J Karhumäki, F Mignosi, W Plandowski
Journal of the ACM (JACM) 47 (3), 483-505, 2000
902000
Systems of equations over a free monoid and Ehrenfeucht's conjecture
K Culik II, J Karhumäki
Discrete Mathematics 43 (2-3), 139-153, 1983
851983
Communication complexity method for measuring nondeterminism in finite automata
J Hromkovič, S Seibert, J Karhumäki, H Klauck, G Schnitger
Information and Computation 172 (2), 202-217, 2002
812002
Polynomial versus exponential growth in repetition-free binary words
J Karhumäki, J Shallit
Journal of Combinatorial Theory, Series A 105 (2), 335-347, 2004
782004
On the undecidability of freeness of matrix semigroups
J Cassaigne, T Harju, J Karhumäki
International Journal of Algebra and Computation 9 (03n04), 295-305, 1999
671999
Morphisms, Handbook of formal languages, vol. 1: word, language, grammar
T Harju, J Karhumäki
Springer-Verlag New York, Inc., New York, NY, 1997
631997
Some decision problems concerning semilinearity and commutation
T Harju, O Ibarra, J Karhumäki, A Salomaa
Journal of Computer and System Sciences 65 (2), 278-294, 2002
622002
On a generalization of Abelian equivalence and complexity of infinite words
J Karhumaki, A Saarela, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (8), 2189-2206, 2013
612013
Toeplitz words, generalized periodicity and periodically iterated morphisms
J Cassaigne, J Karhumäki
European Journal of Combinatorics 18 (5), 497-510, 1997
591997
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20